# SDR ASAA2022072639210

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 48,976 hours, 14,377 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 1959
- Condition: Faulty
- Location: Area Fwd Nlg Whl
- Part time: 2,305 hours, 619 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CENTER TANK FUEL QUANTITY AND TOTALIZER BLANKED MULTIPLE TIMES DURING FLIGHT. GROUNDED - YES. AIR TURNBACK - REPLACED FUEL QUANTITY PROCESSOR UNIT REF. B737-800 AMM 28-41-81-400-801.
